# SDR SWAA2025022488150

- Difficulty date: January 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR T STRAP BS 767+5 RBL 12 - TO RBL 19 WL 156<[01] EVALUATED CORROSION FOUND TO BE OUT OF LIMITS; RECEIVED NEW STRAP AND PAINTED WHITE ALL PER SRM 51-10-02; MM 51-21-73-370-804 AND ACO 5360-E-16462;[02] VERIFIED CORRECTIVE ACTION 1
